On the set of integral solutions of the Pell equation in global function fields

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 521
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorBae, Sung-Hanko
dc.contributor.authorHu, S.ko
dc.contributor.authorLi, Y.ko
dc.date.accessioned2013-04-11T07:49:13Z-
dc.date.available2013-04-11T07:49:13Z-
dc.date.created2013-04-09-
dc.date.created2013-04-09-
dc.date.issued2013-04-
dc.identifier.citationACTA MATHEMATICA HUNGARICA, v.139, no.1-2, pp.183 - 194-
dc.identifier.issn0236-5294-
dc.identifier.urihttp://hdl.handle.net/10203/173431-
dc.description.abstractWe give a complete description of the structure of the set of all integral solutions to Pell equations in function fields over any finite field, both even and odd characteristics.-
dc.languageEnglish-
dc.publisherSPRINGER-
dc.subjectDIOPHANTINE EQUATIONS-
dc.titleOn the set of integral solutions of the Pell equation in global function fields-
dc.typeArticle-
dc.identifier.wosid000316073300013-
dc.identifier.scopusid2-s2.0-84874687888-
dc.type.rimsART-
dc.citation.volume139-
dc.citation.issue1-2-
dc.citation.beginningpage183-
dc.citation.endingpage194-
dc.citation.publicationnameACTA MATHEMATICA HUNGARICA-
dc.identifier.doi10.1007/s10474-012-0254-z-
dc.contributor.localauthorBae, Sung-Han-
dc.contributor.nonIdAuthorHu, S.-
dc.contributor.nonIdAuthorLi, Y.-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorPell equation-
dc.subject.keywordAuthorglobal function field-
dc.subject.keywordPlusDIOPHANTINE EQUATIONS-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0